View Single Post
  #1510  
Unread 01-31-2018, 05:34 AM
jblast jblast is offline
Junior Member
 
Join Date: Jan 2018
Posts: 2
Unhappy got PN

I used high dose dnp for prolonged period of time, and developed PN to my feets..It's hard to sleep at night, very bad..
I stopped the DNP 1-2 days after I got this side effect.
The first day I remember I was cold all the time in my feets (not in my hands), but didn't know it was PN caused by DNP.
After one day I stopped everything because It was getting worse.
My right feet is more painful than my left.

How much time does it take to heal?
I'm taking Omega 3 and a Multivitamin daily.

I will never use DNP anymore, just hope to get back to normal.
What can I do to speed up the recovery process?
Will it return back after the DNP in my system is 100% clear or It needs more time? Like?
Please reply I'm hopeless, that was not expected! I feel bad
Reply With Quote